I actually have a few questions about this med. I started taking 25mg at bedtime about two weeks ago for chronic pain/migraines/sleepdistrubance. I also take neurontion and zanaflex.
I wake in the morning with a swollen face, eyes, dry mouth, blurry vision and tingling fingers.....after three or four hours, the swelling goes away, but my fingers continue to tingle. However, the blurry vision and tingling fingers may just be my MS!
Do you think this is an allergic reaction? or just too high a dosage? maybe I could cut the pill in half (not sure if that is possible, it is sooo small)
We have a few people here who will give you great insight on their experiences with these drugs. Hope they will see you post sometime today.
As for me, I only took amytriptalne at 25mg and had many of the same symptoms you spoke of. It also knocked me out to the point I had to cut the pill in half, with my docs ok, and that not only helped with the symptoms but also with the knowcked out feeling. You do eventually get used to these higher doses.
I was on 20mg of amitriptyline when I was first dx'd with MS in March and then cut it down to 10mg, and now I just bite the tablet in half and so ahve 5mg as it helps me sleep soundly. I tried coming of it entirely but sleep went haywire so have decided that if this tiny dose makes all the difference it is worth keeping on it as I need my sleep.
Love Sarah x ;)
PS If you think you are not reacting well to a drug then be careful and talk to a doctor..the only way to find out is to not take it and see if the symptoms subside but you shd not stop taking a drug without consulting a professsional who may suggest an alternative.
I just started taking elavil 2 days ago for Trigeminal and/or occipital neuralgia (my Neuro hasnt picked which one yet, as he sais I might have both?) anyway, I woke up the last couple of mornings with my mouth so dry I could barely open it and I had the tingly burning hand feeling as well. The sleep I've been getting from it is great though:) I also was started on 25 mgs too. I don't have ms though (well I think I do, but no lesions according to my Neuro. Anyway, if you are unsure of the side effects, Definately call your dr. And ask to make sure. Have a great evening!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.